# SDR DLL10960395

- Difficulty date: January 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N719DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1135
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Angle
- Part number: 1641601102
- Condition: Cracked
- Location: Fs 1363
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 1641601-102 ANGLE INSTALLED AS PART OF THE FS 1363 BULKHEAD MODIFICATION PER DAL EO 7-47702-3AD WAS FOUND CRACKED AT A FASTENER HOLE DURING ROUTINE LAYOVER INSPECTIONS AND OPERATIONS.  THE CRACK APPEARS TO HAVE BEEN THE RESULT OF PRELOAD, CAUSED BY A GAP BETWEEN THE ANGLE AND THE ADJACENT STIFFENER.  ACCOMPLISHED REPAIRS PER DL ERA 2 73193-14AD.
